MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP CNV GLEN BASE NON HA; PROSTHESIS SHOULDER

ZIMMER BIOMET, INC. COMP CNV GLEN BASE NON HA; PROSTHESIS SHOULDER
Model Number N/A
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product code: phx.Concomitant medical products: catalog #: 180554, comp lk scr 3.5hex 4.75x35 st, lot # 700070.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the screw was thrown out.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2019-04201.
 
Event or Problem Description
It was reported during a total shoulder antroplasty, the comprehensive locking screw was sitting proud after implanting the convertible glenoid.The screw would not advance any further without stripping the head.This locking screw was removed and replaced with a nonlocking screw to avoid any issue with the liner engaging the baseplate properly.No additional information is available from the event.
 
Additional Manufacturer Narrative
(b)(4).Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
COMP CNV GLEN BASE NON HA
Common Device Name
PROSTHESIS SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9510375
Report Number0001825034-2019-05710
Device Sequence Number2536043
Product Code PHX
UDI-Device Identifier00887868343797
UDI-Public(01)00887868343797
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K130390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110005273
Device Lot Number002820
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/29/2019
Supplement Date Received by Manufacturer01/08/2020
Initial Report FDA Received Date12/23/2019
Supplement Report FDA Received Date01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE